# SDR DALA1019426316

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 37,477 hours, 4,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE DOOR 3L EMERGENCY EXIT LIGHT, ALONG WITH THE LT 3-4 OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE DOOR 3L POWER SUPPLY AND BATTERY. OPS CHECK OF ALL LIGHTS WAS GOOD.
